# SDR DXTA2021071245120

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 12,214 hours, 8,096 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH/ROLL DISCONNECT AMBER CAS: DURING LEVEL FLIGHT, PITCH/ROLE DISCONNECT MESSAGE ILLUMINATED. THE ASSOCIATED LEVER WAS NEVER OUT OF NORMAL.  TROUBLESHOT SYSTEM WITH IMT/CMC ON T/R PAGE. OPERATED T/R'S NORMAL AND EMER MODE MANY TIMES WITH NO ISSUES. INSPECTED L&R T/R WIRING AND SWITCHES. NO DAMAGE NOTED.  CYCLED T/R'S NORMAL AND EMER MODES 10 MORE TIMES. NO SWITCHES WERE LAGGING OR SHOWING SIGNS OF FAILURE. CLEANED AND LUBES T/R SWITCHES. C/W MORE OPERATIONAL CHECKS. ALL CHECKS GOOD PER CE680 AMM 78-30-00. MCC ELECTS TO RELEASE AIRCRAFT AND MONITOR WITH NO FAULT FOUND
